# SDR 2000UALA00106

- Difficulty date: March 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 54,680 hours, 32,747 cycles
- Engine: Pwa JT8D15
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 51RV2B
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BOTH NAVIGATION RECEIVERS ARE UNUSABLE BEYOND A 38 MILE RADIUS OF ANY VOR STATION.  CREW NEEDED ATC ASSISTANCE  WITH RADAR VECTORS TO FIND LAX.  *S/D*  REPLACED NR 1 NAV RECEIVER.
